# SDR TRBA20130312001

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 33,185 hours, 33,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND "RT WING LOWER SKIN CORROSION AT REAR SPAR BETWEEN RIB 5-10.   PERFORMED PERMANENT REPAIR IAW PART B.
